# SDR ANCF2017091901

- Difficulty date: September 19, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N974AV
- Make and model: Airbus A330-243
- Aircraft serial: 1208
- Aircraft time: 31,096 hours, 5,721 cycles
- System (JASC): 3400 · Navigation System
- Part: Indication Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO PERFORMED DUE TO NO SPEED INDICATION AND THEN ERRONEOUS INDICATION ON F/O PFD.   PERFORMED FLUSHING OF THE PRINCIPAL TOTAL PRESSURE LINES IAW AMM 34-11-00-170-801, AND REPLACED PITOT PROBE (9DA3) IAW AMM 34-11-15-000-801-A,  AND 34-11-15-400-801-A.  PERFORMED AN OPS TEST OF PHC 3 IAW AMM 30-31-00-710-801 AND TESTED OK.  PERFORMED A LOW RANGE LEAK CHECK OF THE PRINCIPAL PNEUMATIC CIRCUIT IAW AMM 34-11-00-790-801-A.  OK, NO LEAK WAS FOUND.
